# SDR FDEA201108253481

- Difficulty date: August 25, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65861851
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM BREATHER WEB HAS SEVERE EXFOLIATION CORROSION INSIDE & OUT OF WEB AT ACCESS PANEL NR 3212R.  REMOVED KEEL BEAM UPPER WEB SECTION FROM BS 740 - BS 870.  FABRICATED NEW KEEL   BEAM UPPER WEB AND KEEL BEAM WEB ASSY STIFFENERS (4).  INSTALLED NEW KEEL BEAM   UPPER WEB SECTION FROM BS 740 - BS 870. INSTALLED NEW STIFFENERS AT UPPER WEB KEEL BEAM SECTION IAW SRM 51-10-6, SRM 53-10-1 FIG 1, SRM 51-30-2, SRM 51-30-5,   DRAWING  65-86185-1, DRAWING 65-86186-1, SRM 51-10-2, DRAWING 65-23555 AND SRM 51-30-02.
